Exponential stability of uncertain systems with time-varying delays

Xingjian Jing, Yuechao Wang

Research output: Chapter in book / Conference proceedingConference article published in proceeding or bookAcademic researchpeer-review

Abstract

This paper investigates the exponential stability of a class of uncertain systems with multiple time-varying delays with a new approach. Time delays are assumed to be bounded, independent and arbitrary-varying with only each bound known. A scalar system with a single delay was studied firstly with the new approach. Then a new sufficient criterion for exponential stability of uncertain systems with multiple delays was provided based on comparison principle. Compared with some existing results, our results are less conservative and easy to check. Numerical examples also show that our results are better than some existing ones.
Original languageEnglish
Title of host publicationProceedings of the World Congress on Intelligent Control and Automation (WCICA)
Pages934-938
Number of pages5
Publication statusPublished - 17 Sep 2004
Externally publishedYes
EventWCICA 2004 - Fifth World Congress on Intelligent Control and Automation, Conference Proceedings - Hangzhou, China
Duration: 15 Jun 200419 Jun 2004

Conference

ConferenceWCICA 2004 - Fifth World Congress on Intelligent Control and Automation, Conference Proceedings
Country/TerritoryChina
CityHangzhou
Period15/06/0419/06/04

Keywords

  • Exponential stability
  • Multiple time-varying delays
  • Uncertain systems

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Software
  • Computer Science Applications

Cite this